MathSciNet Relay Station
MathSciNet bibliographic data
MR1625724 (99c:11049) 11F37 (11F22 14J28 17B67 57R57)
Borcherds, Richard E. Automorphic forms with singularities on Grassmannians. Invent. Math. 132 (1998), no. 3, 491–562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement